MathSciNet Relay Station
MathSciNet bibliographic data
MR2057015 14E30 (14A22 16S38 18E30)
Van den Bergh, Michel Three-dimensional flops and noncommutative rings. Duke Math. J. 122 (2004), no. 3, 423–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement